# SDR WX0A1900010031752

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N284NV
- Make and model: Airbus A320-214
- Aircraft serial: 5045
- Aircraft time: 33,116 hours, 21,869 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 1000-0128: S/M (338-29) DURING REMOVAL OF LOWER SILL BEAM (FOR REPLACEMENT) AT BULK CARGO DOOR, CORROSION FOUND AT UPPER FLANGE ON FRAME 62 AND STR 38R/AR BULK CARGO DOOR SURROUND AREA, CORROSION ON FR62,STR38R, REPAIRED AS PER AIRBUS DOSSIER 81200977, REPAIR INSTRUCTION R53070555A AND COMPLY WITH ALLEGIANT ERO# R 5341-0097, REV. 00. REPAIR CLASSIFIED MAJOR. CATEGORY NONE WITH SOLUTION LIFE OR LIMITATION: 6 MONTHS AS PER AIRBUS RDAF 81200977/004/2023#A. SEE AWS FOR STEPS DETAILS AND FOR NDT REPORT MWO: 54246-17."
